# SDR REXA2019112651668

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802413
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON INNER SKIN AT PASSANGER DOOR. (L1) (PTAS) (TCI: 800-07).
"SUMMARY: LEVEL CORROSION 2 AREA DAMAGE ON INNER SKIN AT PASSENGER WAS REPAIRED PER EA: CRJ952-09928 REV. IR

"
